MathSciNet Relay Station
MathSciNet bibliographic data
MR1891554 34K20 (34K19)
Xu, Daoyi; Zhao, Hongyong Invariant set and attractivity of nonlinear differential equations with delays. Appl. Math. Lett. 15 (2002), no. 3, 321–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement